# SDR 2005FA0000235

- Difficulty date: November 12, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N3731G
- Make and model: Cessna T310R
- Aircraft serial: 310R0906
- Engine: Cont TSIO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: LW12126
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE OB EXHAUST RISER CRACKED WHILE PERFORMING A 50 HOUR EXHAUST INSPECTION IAW AD 00-01-16.  (GL21200500869) (K)
